STABILITY OF GENERALIZED JACKSON NETWORKS WITH INFINITE SUPPLY OF WORK

Yongjiang GUO

系统科学与复杂性(英文) ›› 2008, Vol. 21 ›› Issue (2) : 283-295.

PDF(219 KB)
PDF(219 KB)
系统科学与复杂性(英文) ›› 2008, Vol. 21 ›› Issue (2) : 283-295.
论文

STABILITY OF GENERALIZED JACKSON NETWORKS WITH INFINITE SUPPLY OF WORK

    Yongjiang GUO
作者信息 +

STABILITY OF GENERALIZED JACKSON NETWORKS WITH INFINITE SUPPLY OF WORK

    Yongjiang GUO
Author information +
文章历史 +

摘要

A general Jackson network (GJN) with infinite supply of work is considered. By fluid limit model, the author finds that the Markov process describing the dynamics of the GJN with infinite supply of work is positive Harris recurrent if the corresponding
fluid model is stable. Furthermore, the author proves that the fluid model is stable if the usual traffic condition holds.

Abstract

A general Jackson network (GJN) with infinite supply of work is considered. By fluid limit model, the author finds that the Markov process describing the dynamics of the GJN with infinite supply of work is positive Harris recurrent if the corresponding
fluid model is stable. Furthermore, the author proves that the fluid model is stable if the usual traffic condition holds.

关键词

Fluid limit model / general Jackson network (GJN) / infinite supply / positive Harris recurrent / stability.

Key words

Fluid limit model / general Jackson network (GJN) / infinite supply / positive Harris recurrent / stability.

引用本文

导出引用
Yongjiang GUO. STABILITY OF GENERALIZED JACKSON NETWORKS WITH INFINITE SUPPLY OF WORK. 系统科学与复杂性(英文), 2008, 21(2): 283-295
Yongjiang GUO. STABILITY OF GENERALIZED JACKSON NETWORKS WITH INFINITE SUPPLY OF WORK. Journal of Systems Science and Complexity, 2008, 21(2): 283-295
PDF(219 KB)

88

Accesses

0

Citation

Detail

段落导航
相关文章

/